m+Medelevator.RU
← Поиск публикаций
Acta neurologica Taiwanica · 2009

Reversible delayed leukoencephalopathy after heroin intoxication with hypoxia: a case report.

Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Chang Wei-Lun, Chang Yu-Kang, Hsu Sen-Yen, Lin Gua-Jang, Chen Shih-Cheng

Аннотация

Delayed neurological deterioration after hypoxia is uncommon. Here we report a case of reversible delayed leukoencephalopathy following intravenous heroin intoxication with hypoxia. A 42-year-old man presented disturbed consciousness and unstable hemodynamic status after intravenous heroin injection. He made a good initial recovery after infection control and hemodynamic support. But his neurological condition deteriorated later on and gradually progressed into akinetic mutism and generalized hypertonia within 3 weeks. Prominent leukoencephalopathy was disclosed by magnetic resonance imaging (MRI) of the brain. His general condition improved again in a few months and follow-up MRI revealed regression of the white matter lesion. Early diagnosis of delayed leukoencephalopathy with appropriate supportive treatment may be worthwhile as illustrated by the reported case.

Предметные рубрики MeSH